I have always been fascinated by prescription drugs and their side effects. When I first saw the commercials for Alli, a weight loss pill that may cause anal leakage, I thought I would never find anything funnier. The exact term they used was, "oily spotting," and by my thought process insinuates anal leakage. Who would want a leaking ass in exchange for a few less pounds. You may look better, but no man wants a woman with skid marks in her underpants.
Than I saw a commercial for Mirapex, and everything changed. I found this in their faq regarding possible side effects:
There have been reports of patients taking certain medications to treat Parkinson’s disease or RLS (Restless Leg Syndrome), including MIRAPEX, that have reported problems with gambling, compulsive eating, and increased sex drive. It is not possible to reliably estimate how often these behaviors occur to determine which factors may contribute to them. If you or your family members notice that you are developing unusual behaviors, talk to your doctor.This is exactly what I want in a medication designed to keep my legs still while I sleep. It allows patients to get a good nights sleep before blowing their life savings at the craps table, may cause weight gain, or transform you into a nymphomaniac. The later may not be so bad depending on your take of sex and how often you are able to get it.
"I swear hon, the Mirapex made me do it. I was just so damn horny."